EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 2; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Model Number |
LOGIC FEMORAL PS CEM RIGHT SZ 2 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Cyst(s) (1800); Pain (1994); Synovitis (2094); Discomfort (2330); Balance Problems (4401); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
02/07/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported by the legal brief, on (b)(6) 2012, patient underwent a right total knee replacement surgery and was implanted with an optetrak device, including an optetrak logic cc tibial insert.Patient will undergo revision surgery on (b)(6) 2023.Following the revision surgery, patient will continue to be limited in her activities of daily living.Patient has difficulty with daily activities such as getting dressed, climbing stairs, and bathing.Despite undergoing the revision surgery, patient will likely experience daily pain and discomfort in her left knee which limits her activities of daily living and impacts her quality of life.
Additional Manufacturer Narrative
The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.D10 concomitant devices: 2108080, 02-012-44-2011 - logic tibia implant psc insert, sz 2, 11 mm; 2290789, 02-012-41-2020 - logic tibia traptray cem sz 2f/2t; 2261585, 200-02-29 - three peg patella 29 mm.